# SDR DALA202001220512

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,058 hours, 19,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PAX SEAT EMERGENCY LIGHTS AT SEATS 46 - 49 WERE INOPERATIVE.   FOUND THE POWER SUPPLY FUSES ON M737 FAILED.   R & R THE FUSES  AND OPS CHECKED GOOD IAW AMM 33-51.
